Saturday, August 23, 2014

Friday, December 25, 2009 Laurie, Community Member, asks

Q: Can blood pressure and cholestrol medications cause thinning of hair?

I have noticed that my hair seems to be thinning and I'm wondering if it could be caused by medications that I 've been taking for high blood pressure and to control my cholestrol levels?   

Answer This
Answers (2)
MonicaRD, Health Pro
12/27/09 6:23pm

Hi Laurie,

 

Check out these links below to get an overview (including their side effects) of the different medications that you are curious about.

 

Cholesterol treatment

 

High blood pressure medication

 

Best of luck,

Monica M. Skidmore, MS, RD, LDN

Reply
Hal, Community Member
12/28/09 9:59am

Atenolol can but it is recoverable.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Laurie, Community Member— Last Modified: 12/24/10, First Published: 12/25/09